# SDR AT0000244

- Difficulty date: May 9, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N825AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47319
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO CUT OUT LOWER SECTION HAS AN EXISTING REPAIR, NOT IAW DC9 SRM OR EO.  REMOVED EXISTING REPAIR, FABRICATED AND INSTALLED PERMANENT REPAIR IAW TIMCO REO L-00161.
